# SDR ASAA2025062058896

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 42,008 hours, 13,036 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 147A5810446
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 147A5810-446 HAS PEELING FIBERS (PARTS RACK ITEM). GROUNDED - YES. EVALUATED AND REPAIRED IAW ASA B737-900ER SRM 53-00-50-2R-1, SRM 53-00-50-2R-0.
